# SDR AT0700032

- Difficulty date: November 10, 2004
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 329 - 342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND SMALL DENT ON RIGHT SIDE OF A/C FWD OF FWD CARGO PIT.  INSTALLED PERMANENT REPAIR ON RIGHT FUSELAGE AT STA 329 TO 342.5 BETWEEN L-19R TO 21R PER B717 SRM 53-00-01.
